# SDR ASAA0310014

- Difficulty date: February 14, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING PREFLIGHT INSPECTION, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE ON PALLET NR 2.  REMOVED AND REPLACED BATTERY PACK, THEN LIGHT OPERATED NORMALLY. (M)
